# SDR 2007UALA03075

- Difficulty date: August 8, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 45,621 hours, 28,837 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363674
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL LAMP DIM ROW 15.  REPLACED LAMP.  CKS NORMAL.
